# SDR VNAA20250127031

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670312122SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 25R AND SPLICE (1EA) BTW FS280.00 TO FS364.00 AT MAIN AVIONICS COMPARTMENT.    STRINGER 25RH BTW FS 280 TO FS 310 WAS CLEANED PER CRJ700 SRM 51-26-00-001-001-A01 AND AREA WAS INSPECTED PER CRJ700 NDTM 51-20-009-210-A01 AND NO DAMAGES WERE FOUND AFTER CLEANED, AREA ON STGR 25RH BTW FS310 TO FS333 WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-03-101-002-A01 AND WAS REPAIRED PER CRJ700 SRM 53-00-03-201-001-A01 AND LONGERON (BTW FS333 TO FS364) WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-23-101-003-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND PER CRJ700 SRM 51-42-21-001-001-A01
